# SDR TRBA2009128

- Difficulty date: December 25, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 494
- Aircraft time: 20,915 hours, 24,496 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR JAMMED ENROUTE.  REGAINED FULL ELEVATOR CONTROL AT TIMES. DECLARED EMERGENCY AND LANDED WITH VERY LIMITED ELEVATOR CONTROL.  AT GATE ELEVATOR WORKED NORMAL. AT TIMES PITCH TRIM INDICATOR INDICATES FULL DOWN.  ALSO RECEIVED PITCH MISTRIM ON ADU BUT WENT AWAY. AWAITING AML PAGE FOR FURTHER DETAILS.
